THE V IS STICKING OUT LIKE A PUMP ITS NOT SUNK INTO THE PILL
I found a yellow pill with a v on one side and nothin on the other side?
- 19 Feb 2010 by buddhaki
19 Feb 2010
Could this be it?
Vivarin (200 mg caffeine) - GlaxoSmithKline
OTC alertness aid often mistaken for Valium, described as V, yellow V, yellow arrow
V imprint is on both sides of tablet. Same tablet is available in an oblong shape
"Vague Pharmaceutical Imprints
July 9, 2005 by TP Admin
Posted in Pharmer Article
All FDA approved pharmaceuticals must have a unique imprint. An imprint is any marking on the pill such as an engraved logo, numbers and/or letters, or a raised or debossed symbol. Some pill imprints are quite simple. Maybe the imprint is only a logo; other times it's one letter or number. We have assembled a list of some unusual imprints that are hard to identify and which are commonly mistaken for street drugs such as ecstasy.
These drug imprints are the hardest to find in the databases because there is so little information to go on. It's a lot easier to identify a pill marked with a letter and three or four numbers than a drug imprint consisting of only one letter, number, logo or shape. Pills with simple imprints make positive pill identification difficult. Look through any imprint database, and you're likely to find many different medications marked with an identical letter or number.
Pills in the OTC (over the counter) category are the worst offenders. This category has the most pills thought to be ecstasy because it's so hard to identify these vague imprints. "
23 Feb 2010
Could it be Aspirin (81mg) - see this link for an image
a raised heart imprint on one side
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
it is imprinted Adams on the yellow side & 600 on the white side
1 answer • 17 Sep 2011
I found this tablet before in my sons jacket, it may be a type of diazepam 5mg, I have only seen this pill before with the marking APO and the number ...
1 answer • 15 Jan 2013
Found in daughters room, light yellow, i think it might be seroquel but want to make sure
1 answer • 29 Apr 2014